# SDR CA081117002

- Difficulty date: November 14, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 18,021 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive System
- Part number: 865D1007
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL MESSAGE AFTER SELECTING FLAP, FLAPS FAILED AT 8 DEGREES.  ACFT LANDED SAFELY WITH FLAPS AT 8 DEGREES.   REPLACED PDU, COMPLETED FLAP TORQUE CHECK, CHECKED FOR ACTUATOR OVER TEMP IAW AMM 27-52-01-000-8001 AND AMM 27-53-00-750-802. FLAP SYS CHECKS SERVICEABLE.
